MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2

Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2
Catalog Number MPH1540
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that their evencare g2 control solutions were reading out of range on multiple g2 glucometers.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving medline evencare g2 glucose meters that were reading out of range during use; there was no reported death or serious injury associated with this event.Medline received three evencare g2 glucose meters in used condition; the samples came with 2 aaa batteries, the g2 test strips and g2 control solutions used by the customer were not provided, and the meters were tested according to the instructions for use using evencare g2 test strips and evencare g2 control solutions.A test strip was inserted into each meter, all meters turned on, and control tests using both high and low solutions produced results that fall within the correct range.The complaint was not confirmed, the samples functioned as intended, and medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, EVENCARE G2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50952401
Report Number1417592-2026-55142
Device Sequence Number9534052
Product Code NBW
UDI-Device Identifier00884389102551
UDI-Public00884389102551
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown